MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXPLUS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXPLUS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP9220-C
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxguard multi-fuse extension set with needleless connector was damaged.The following information was provided by the initial reporter: the leuer end of the bd maxplus tri-fuse extension set was cracked.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that the luer end of the bd maxplus tri-fuse extension set was cracked.Two samples were received for quality evaluation.Visual inspection of the samples indicate that the male luer adapter securement collar was cracked.The customer complaint of component damage was confirmed.Based on the information provided and the analysis of the samples received, the root cause of the cracks in the luer collar are caused by using alcohol / antiseptic on the corresponding connection and not allowing for a sufficient time to dry.This causes the plastic to become brittle and crack.The supplier has been contacted and the bd clinical team has been made aware in case further training or information is deem necessary.A device history record review for model mp9220-c, lot number 25019330 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mp9220-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information provided.

Brand Name
MAXPLUS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22301952
Report Number9616066-2025-01640
Device Sequence Number18576817
Product Code FPA
UDI-Device Identifier10885403240782
UDI-Public(01)10885403240782
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP9220-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/03/2025
10/07/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/11/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown